# SDR SWAA2016020948777

- Difficulty date: December 17, 2015
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 6546429
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR FITTING, NR 8 FLAP TRACK OTBD BOLT HOLE CRACKED.  R & R FITTING IAW SRM & DWG.
